1) Your high testosterone doses may have suppressed your SHBG to the point where your body cannot hold on to the testosterone. SHBG is important to hold onto and transport testosterone in the blood, and if you lack SHBG, testosterone will wash out of your body quickly. High T doses are well known to reduce SHBG (google, e.g., Mayo clinic reasons for low SHBG). Even your initial dose of 200 mg per week was double what normally would be prescribed for TRT. These high starting doses are unfortunately common practice among TRT clinics who care more about being popular among the muscle-building crowd than their patients' health.
If this is the case, you will only make the problem worse by continuing the high T doses, which will only suppress SHBG further.
2) The product may be crap or watered down. Are you getting your testosterone from a pharmacy or is the clinic forcing you to buy it from them? If the latter, is it a fixed treatment cost or do they get to charge you more for the higher dose?